# SDR USAA950822

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing Le
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND .25 INCH CRACK IN TEMPORARY REPAIR ON WING LE AT INBOARD AND OUTBOARD EDGE OF FUEL SERVICE PANEL IN SKIN.  REMOVED TEMP REPAIR AND STOP DRILLED CRACKS.  INSTALLED DOUBLER REPAIR PER SRM 57-06B.  (M)
